# SDR DL72S001358

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,193 hours, 48,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65545798
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE STR 23L STA 950D TO 950E.  REPLACED STR 23L FROM STA 950 TO 1010 DUE TO OUT OF LIMIT CORROSION ON ENTIRE LENGTH OF STR 23L (REF NR''S 99, 206, 208, 211, 212, 220, 223, 226, 230).
